# SDR DL73S952455

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638425SP
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL SHOP INSPECTION, MAINTENANCE FOUND A ONE INCH HOLE IN UPPER IB SKIN, 10 INCHES FROM THE INBOARD END AND 2 INCHES FROM THE TRAILING EDGE.  REPAIR WAS ACCOMPLISHED PER ERA 270848-14.  ALSO, A 4 INCH DELAMINATED AREA WAS FOUND 14 INCHES FROM INBOARD END.  THIS WAS REPAIRED IN ACCORDANCE WITH SRM 51-40-15, FOR LEFT ELEVATOR TAB.
